# SDR SWAA2017101617091

- Difficulty date: October 7, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 65,336 hours, 38,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 5A3307
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE MANUAL DEPLOY HANDLE COVER OUT OF POSITION. POSITIONED THE SLIDE COVER IAW MT.
